Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

What causes confusion, fatigue, weakness, memory loss, dizziness and breathing difficulty?

User rating for this question
Very Good
Answered by

Neurologist, Surgical
Practicing since : 2004
Answered : 2887 Questions
Question
I'm having confusion fatigue and extreme weakness no energy at all memory loss like short-term not feeling like I'm here like depersonalization feeling faint feeling and dizziness and shortness of breath I had blood work done which my ALT was at 8 and it was low my hemoglobin was at 16.5 which is high my MCHC was that 35.4 which was high my DHEA sulfates was that 407 I also had my thyroid checked and it was at TH TSH was 2.29 my T4 was at 1.36 my T3 is that 3.1 my B12 was at 5:46 I do have Hashimoto photos from the doctors can't figure out what else is going on I'm not feeling very well at I also had an MRI and Cat Scan and it was all clear that was done on my head
Thu, 19 Apr 2018 in Brain and Spine
 
 
Answered by Dr. Erion Spaho 17 minutes later
Brief Answer:
need to consider anxiety and depression.

Detailed Answer:
Hello and thanks for using HealthcareMagic.

I have read your question and understand your concerns.

The values of the tests you provided don't justify these symptoms.

Since you had a clear brain MRI, conditions such encephalopathy that may be related to Hashimoto's, or any other metabolic disorder, are excluded.

In my opinion, the main condition you need to deal with is anxiety and depression.

I think this condition is draining your energy and is causing such issues.

Please get help and follow up with a Psychologist or Psychiatrist in order to evaluate further.

Hope you found the answer helpful.

Please let me know if I can assist you further.

Kind regards.

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor